# SDR SWAA2021041262358

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 28,791 hours, 12,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FOR CABIN LIGHTS AT ROW 9&12 LEFT HAND WEAK. / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK MID AT ROWS 9&12 LEFT HAND IN REF TO AMM 33-51-06 AND WDM 33-51-13.AMT 128009
